BibTeX records: Alexandria Yu

download as .bib file

@article{DBLP:journals/dam/Yu15,
  author    = {Alexandria Yu},
  title     = {An inequality on global alliances for trees},
  journal   = {Discret. Appl. Math.},
  volume    = {185},
  pages     = {227--229},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.dam.2014.12.011},
  doi       = {10.1016/j.dam.2014.12.011},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/Yu15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics